Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 145, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 16, 2007, 4:39 PM EDT for Nassau County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 16, 2007, 4:39 PM EDT (20:39 UTC)
- Expired
- Jul 16, 2007, 5:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Nassau County, FL
The radar
The Jacksonville radar (KJAX), 16 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 2:30 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jul 16, 2:30 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT MON JUL 16 2007 .SHORT TERM...TONIGHT THROUGH THURSDAY... VERY CLIMO-LIKE PATTERN EXPECTED THROUGH THURSDAY AS 500MB HIGH PRESSURE RIDGE OVER THE WRN ATLC WILL BUILD WESTWARD ACRS THE FL PENINSULA JUST SOUTH OF THE FORECAST AREA. POPS WILL GENERALLY REMAIN NEAR CLIMO IN THE 30-50% RANGE THIS AFTERNOON AND TUESDAY THEN FALL INTO THE 20-40% RANGE FOR WED AND THU AS MODELS DO DEPICT SOME DRIER MID/UPPER LEVEL AIR PUSHING INTO SOME OF THE NERN FL COUNTIES AS PWATS FALL TO AROUND 1.5. THIS DRY AIR WILL BE THE MAJOR FORECAST CHALLENGE FOR THE MIDDLE OF THE WEEK FORECAST. OTHERWISE...MAX TEMPS WILL REMAIN NEAR CLIMO IN THE LOWER TO MID 90S INLAND AND NEAR 90 AT THE COAST. ATLC COAST SBRZ WILL MOVE INLAND TO AROUND THE 301 CORRIDOR EACH DAY AND COLLIDE WITH WEST COAST SBRZ OVER INTERIOR COUNTIES WITH ISOLD SVR WET MICROBURST ACTIVITY POSSIBLE EACH AFTERNOON AND EVENING. .LONG TERM...FRIDAY THROUGH MONDAY... 500MB TROF OVER THE ERN U.S. WILL AMPLIFY ONCE AGAIN AND SEND ANOTHER SURGE OF HIGHER PWAT AIRMASS AROUND 2 INCHES INTO THE FORECAST AREA THAT WILL LIKELY SEND POPS BACK UP INTO THE 50-70% RANGE ONCE AGAIN. FOR NOW HAVE CAPPED THEM AROUND 50% UNTIL THIS SCENARIO UNFOLDS...IT APPEARS AS THOUGH ANOTHER WEEKEND WITH NUMEROUS SHOWERS/TSTMS IS ON TAP. NEXT MONDAY THE GFS ENSEMBLE RUN IS STILL ADVERTISING THE 500 MB RIDGE TO START RE-BUILDING OVER OR JUST NORTH OF THE REGION WITH PSBL DEEPER ELY FLOW TO FOLLOW NEXT WEEK. && .AVIATION...VFR CONDITIONS WILL BECOME TEMPO MVFR/IFR IN SCATTERED LATE AFTERNOON AND EVENING THUNDERSTORMS ENDING BY 00Z. && .MARINE...LIGHT S-SE WINDS WITH SEAS 3 FEET OR LESS WILL CONTINUE THROUGH THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 93 72 93 / 20 50 20 50 SSI 78 88 78 88 / 10 50 20 40 JAX 74 92 74 93 / 10 50 20 40 SGJ 75 90 75 90 / 10 40 10 30 GNV 73 93 73 94 / 30 50 20 40 OCF 73 93 72 94 / 30 50 10 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/ZIBURA/KERNS
Hazardous weather outlook, Jul 16, 4:00 AM EDT, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 400 AM EDT MON JUL 16 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-171000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 400 AM EDT MON JUL 16 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... THUNDERSTORMS WILL AGAIN INITIATE ALONG THE SEA BREEZE BOUNDARIES DURING THE LATE MORNING AND EARLY AFTERNOON...WITH ACTIVITY FOCUSING ACROSS THE INTERIOR DURING THE AFTERNOON. GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED IN THE STRONGER STORMS. IN ADDITION...LOCALLY HEAVY DOWNPOURS WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. THUNDERSTORMS WILL GENERALLY INITIATE ALONG THE SEA BREEZE BOUNDARIES DURING THE LATE MORNING AND EARLY AFTERNOON. .SPOTTER INFORMATION STATEMENT... ALTHOUGH MOST STORMS ARE EXPECTED TO BE BELOW SEVERE LIMITS... SPOTTERS ARE REQUESTED TO SELF ACTIVATE IN THE EVENT WARNINGS ARE ISSUED FOR YOUR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ECZ
In the hours before
Special weather statement, Jul 16, 2:00 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 200 PM EDT MON JUL 16 2007 FLZ020-021-161830- HAMILTON-SUWANNEE- 200 PM EDT MON JUL 16 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE AND HAMILTON COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 230 PM EDT... AT 200 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF NEWBURN...OR 7 MILES SOUTH OF SUWANNEE RIVER STATE PARK...MOVING NORTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEWBURN...BLUE SPRINGS...WEST LAKE AND SUWANNEE RIVER STATE PARK THROUGH 230 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. HESS
Special weather statement, Jul 16, 2:39 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 239 PM EDT MON JUL 16 2007 FLZ024-GAZ150-164-161915- CHARLTON-NASSAU-WARE- 239 PM EDT MON JUL 16 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CHARLTON...WARE AND NASSAU COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 315 PM EDT... AT 239 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 15 MILES SOUTHWEST OF FOLKSTON...OR 13 MILES SOUTHEAST OF STEVEN FOSTER STATE PARK...MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HILLIARD AND FOLKSTON THROUGH 315 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. HESS
Special weather statement, Jul 16, 3:13 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 313 PM EDT MON JUL 16 2007 GAZ152-153-164>166-162015- BRANTLEY-CHARLTON-COASTAL CAMDEN-INLAND CAMDEN-INLAND GLYNN- 313 PM EDT MON JUL 16 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CHARLTON... BRANTLEY...CAMDEN AND GLYNN COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT... AT 313 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 7 MILES WEST OF TARBORO...OR 12 MILES NORTHEAST OF FOLKSTON...MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND TARBORO...WOODBINE... COLESBURG AND WAVERLY THROUGH 415 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TRABERT
Special weather statement, Jul 16, 4:08 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 408 PM EDT MON JUL 16 2007 GAZ153-154-165-166-162045- COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN- 408 PM EDT MON JUL 16 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CAMDEN AND GLYNN COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT... AT 408 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF DOVER BLUFF TO 5 MILES EAST OF WOODBINE TO 6 MILES SOUTH OF COLESBURG...MOVING EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WOODBINE...COLESBURG...KINGSLAND...DOVER BLUFF...HARRIETTS BLUFF...BRUNSWICK...ST. SIMONS...JEKYLL ISLAND AND HIGH POINT THROUGH 445 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TRABERT
Special weather statement, Jul 16, 4:33 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 433 PM EDT MON JUL 16 2007 FLZ040-162115- MARION- 433 PM EDT MON JUL 16 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT... AT 433 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 9 MILES WEST OF OCALA AIRPORT...OR 7 MILES NORTHEAST OF RAINBOW LAKES ESTATES...MOVING NORTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OCALA AIRPORT...REDDICK...OCALA...LOWELL AND ANTHONY THROUGH 515 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TRABERT
Special weather statement, Jul 16, 4:36 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 436 PM EDT MON JUL 16 2007 FLZ024-162115- NASSAU- 436 PM EDT MON JUL 16 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NASSAU COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT... AT 436 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES NORTHEAST OF CALLAHAN...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND CALLAHAN AND YULEE THROUGH 515 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. PETERSON
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 6:09 PM EDT | Severe Thunderstorm Warning | JAX | Bradford | 36 min |
| Jul 16, 6:43 PM EDT | Severe Thunderstorm Warning | JAX | Alachua | 47 min |
| Jul 16, 7:02 PM EDT | Severe Thunderstorm Warning | JAX | Bradford, Clay | 28 min |
| Jul 16, 7:03 PM EDT | Severe Thunderstorm Warning | JAX | Clay | 42 min |
| Jul 16, 7:30 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 45 min |
| Jul 16, 4:11 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 49 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.